# SDR UALA2010090803328

- Difficulty date: September 8, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 83,050 hours, 13,360 cycles
- Engine: Pwa PW4060
- Engine time: 54,266 hours, 8,518 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 54,266 hours, 8,518 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: O

## Discrepancy

NUMBER 1 ENGINE HIGH VIB FELT IN AIRFRAME OR THROTTLE.  LT ENG VERY LOUD ON CLIMB OUT (LT VIB 3.0 RT VIB 1.2).  NORMAL AT CRUISE LT VIB 1.5 RT 0.5.  MAX VIB ON CLIMBOUT WAS 3.0 NOT 30. SLIGHT VIBRATION FELT ON YOKE IN CLIMB. NORMAL IN CRUISE, VIBS DID FOLLOW THROTTLE MOVEMENT. ALL OTHER ENG PARA'S NORMAL. REF: MM FOR TROUBLESHOOTING.  (X.X RANGE 0.0 TO 5.0, ABNORM ABOVE 4.0).
